# SDR DXTA2021100149720

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,838 hours, 1,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4810M
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS (FORWARD LIGHTS)  REMAIN ON  AFTER SHUTDOWN WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION. // REMOVED THE #1 EMERGENCY BATTERY DUE TO THE BATTERY BEING DEPLETED. RESET THE G SWITCH AS NEEDED. INSTALLED REPAIRED EMERGENCY BATTERY. OPS CHECKS GOOD. JAW CE680A MM 33-50-00
